# SDR USAASB01203

- Difficulty date: July 16, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DAY - FLT 1661 - ON DESCENT FROM 10,000 FEET INTO DAY, FROM CLT, CAPTAIN DECLARED AN EMERGENCY DUE TO A STRONG ELECTRICAL SMOKE ODOR IN THE AFT CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN ENGINES, RAN AIR CONDITIONING PACKS IN HIGH, BREWED COFFEE IN COFFEEMAKERS AND CHECKED FOR ODOR.  NO ODOR NOTED.  ALSO, CHECKED OVERHEAD LIGHTS.  NO ELECTRICAL SMOKE ODOR NOTED IN AFT CABIN.  (M)
